On asymptotic zero distribution of Laguerre and generalized Bessel polynomials with varying parameters

  1. Martínez-Finkelshtein, A. 12
  2. Martínez-González, P. 1
  3. Orive, R. 3
  1. 1 Universidad de Almería
    info

    Universidad de Almería

    Almería, España

    GRID grid.28020.38

  2. 2 Universidad de Granada
    info

    Universidad de Granada

    Granada, España

    GRID grid.4489.1

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2001

Volume: 133

Issue: 1-2

Pages: 477-487

Type: Article

Export: RIS
DOI: 10.1016/S0377-0427(00)00654-3 SCOPUS: 2-s2.0-0035417493 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus